# SDR TAMF20080016S

- Difficulty date: March 17, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767-200
- Aircraft serial: 23802
- Aircraft time: 73,299 hours, 27,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 CHECK WAS FOUND CORROSION ON AFT CARGO DOOR SURROUND STRUCTURE MAIN SILL - INNER CHORD - RT.  CORROSION WAS REMOVED IAW SRM 51-10-02 PAGE 12-13. THICKNESS OUT OF LIMITS. TEMPORARY REPAIR WAS PERFORMED IAW EWO 767 53-076 PART I AND MFG SERVICE REQUEST 1-792508203.
